Header logo is

Probabilistic Linear Solvers: A Unifying View

2019

Article

pn


Author(s): Bartels, S. and Cockayne, J. and Ipsen, I.C.F. and Hennig, P.
Journal: Statistics and Computing
Volume: 29
Number (issue): 6
Pages: 1249--1263
Year: 2019

Department(s): Probabilistic Numerics
Bibtex Type: Article (article)
Paper Type: Journal

DOI: 10.1007/s11222-019-09897-7
State: Published
URL: https://arxiv.org/abs/1810.03398

BibTex

@article{bartels2019unifying,
  title = {Probabilistic Linear Solvers: A Unifying View},
  author = {Bartels, S. and Cockayne, J. and Ipsen, I.C.F. and Hennig, P.},
  journal = {Statistics and Computing},
  volume = {29},
  number = {6},
  pages = {1249--1263},
  year = {2019},
  url = {https://arxiv.org/abs/1810.03398}
}